(Closed) Clomid night sweats!

posted 4 years ago in TTC
Post # 2
Member
688 posts
Busy bee
  • Wedding: June 2015

I had them during the Mirena Crash, so they’re not really related to Clomid, but still hormonal night sweats. They’re so bad! I can totally relate to you. For me they passed after a week or two. Hope they will for you too!

Post # 3
Member
1451 posts
Bumble bee

View original reply
JLFinch:  mine continued until I ovulated so yes.  I’m currently 7dpo and they aren’t bad now but holy hormones now I’m crabby and super tired which I wasn’t before.  

Post # 5
Member
3562 posts
Sugar bee
  • Wedding: September 2013

Mine usually continue for about 3-5 days after my last pill.  Clomid builds up in your system, so at the end of taking it, you’ve built up the full combined doseage of it and it takes a few days for those side effects to wear off.  

 

Post # 6
Member
1451 posts
Bumble bee

View original reply
JLFinch:  Yeah my husband and I looked it up and Clomid has a half life of like 14 days or something like that so it will be in your system AWHILE!

Post # 7
Member
1197 posts
Bumble bee
  • Wedding: August 2014

I only had them while taking the clomid, even though I was on a pretty high dose. I’m in the midwest, and it was pretty cold here at the time. We’ll see how it’ll go on the second cycle.

Post # 9
Member
1493 posts
Bumble bee
  • Wedding: January 2012

Try taking tylenol. My DR shared that trick with me and it definitely helped. 

Post # 10
Member
1197 posts
Bumble bee
  • Wedding: August 2014

View original reply
JLFinch:  gotcha! I tend to always run cold, maybe that’s why I didn’t feel them as much? I got hot flashes both day and night towards the end of taking Clomid, but they stopped once I stopped taking it.

The topic ‘Clomid night sweats!’ is closed to new replies.

Find Amazing Vendors